JournalszaaVol. 23, No. 4pp. 713–720

Banach Frames for Conjugate Banach Spaces

  • P. K. Jain

    University of Delhi, India
  • Lalit K. Vashisht

    University of Delhi, India
  • S. K. Kaushik

    Kirorimal College, Delhi, India
Banach Frames for Conjugate Banach Spaces cover
Download PDF

Abstract

Retro Banach frames for conjugate Banach spaces have been introduced and studied. It has been proved that a Banach space E is separable if and only if E* has a retro Banach frame. Finally, a necessary and sufficient condition for a sequence in a separable Banach space to be a retro Banach frame has been given.

Cite this article

P. K. Jain, Lalit K. Vashisht, S. K. Kaushik, Banach Frames for Conjugate Banach Spaces. Z. Anal. Anwend. 23 (2004), no. 4, pp. 713–720

DOI 10.4171/ZAA/1217